# SDR SWI2025F01494

- Difficulty date: July 10, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR LOWER SEAL RETAINER PN LE670-39644-1 HAS RIVETS INSTALLED INCORRECTLY. SHOULD BE DOUBLE FLUSH PER DWG NO. LE670-39610 REV L.   (C-CHECK RO 11/01/2025)REPAIRED THE OVERSIZED LOWER RETAINERATTATCHMENT HOLES ON THE CENTER BAGGAGE BAY DOOR STRUCTURE PER REO 690-52-35-552 REV -- DATE 2025-08-06. (ALL STEPS C/W).COMPLIED WITH 51-900-1002 SKY PRESSURE LEAK CHECK GOOD
